# SDR CALA0200306

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,937 hours, 34,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923407502N
- Condition: Cracked
- Location: Sta 905 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING CABIN AREA RIGHT CENTER FUSELAGE FRAME AT STATION 905 CRACKED WHERE CABIN FLOOR BEAM ATTACHES TO FRAME. REMOVED AND REPLACED MAIN FRAME AT STATION 905 PER SRM 51-30-00.
